MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FOOTPRINT ULR 4.5 PK SUT, SL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. FOOTPRINT ULR 4.5 PK SUT, SL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72203783
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hole at the end of the anchor was not allowing any sutures through.The surgeon tried several times and ended up opening a new anchor which worked perfectly.No patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.
 
Additional Manufacturer Narrative
After analyzing it, the investigator found no problem in the returned device.Visual assessment of the device shows the anchor remains attached to the inserter with the stay suture.The suture threader has been removed.Dimensional assessment of the anchors suture slot confirmed it meets print specifications.Functional assessment confirmed the inner plug was able to be advanced and retracted as intended.The anchor also excepted two strands of ultrabraid suture.This investigation could not identify any evidence of product contribution to the reported complaint.

Brand Name
FOOTPRINT ULR 4.5 PK SUT, SL
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7232801
Report Number1219602-2018-00186
Device Sequence Number10798093
Product Code MBI
UDI-Device Identifier00885554029406
UDI-Public(01)00885554029406(17)210804(10)50614268
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2021
Device Model Number72203783
Device Catalogue Number72203783
Device Lot Number50614268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer02/28/2018
02/28/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date03/02/2018
04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1